5-Fluorouracil-induced leukoencephalopathy.
Аннотация
The incidence of 5-Fluorouracil (5FU)- induced leukoencephalopathy is <5% among the patients treated with this agent. It may present with disorientation, confusion, agitation, seizure, and coma. It should be suspected when patients present with any of these symptoms during or immediately after 5FU chemotherapy. Early detection of drug-induced leukoencephalopathy is important as the clinical symptoms can be reversed by early discontinuation of the drug. Therefore, clinicians should be aware of the possibility of this adverse neurologic effect of 5FU. We describe the case of a 35-year-old female with carcinoma esophagus with 5FU-induced leukoencephalopathy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.